# SDR MASA200601565

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,584 hours, 3,983 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5009 CLT - RT AND LT PITOT HEAT, AOA HEAT AND STATIC HEAT CAUTION MESSAGES.  MX RESET THE HEAT CONTROLLER AND OP'S CHECK GOOD.
